EconPapers    
Economics at your fingertips  
 

The Uniqueness of Analytic Functions on Annuli Sharing Some Values

Hong-Yan Xu and Zu-Xing Xuan

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

The purpose of this paper is to deal with the shared values and uniqueness of analytic functions on annulus. Two theorems about analytic functions on annulus sharing four distinct values are obtained, and these theorems are improvement of the results given by Cao and Yi.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/896596.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/896596.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:896596

DOI: 10.1155/2012/896596

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:896596